# SDR AALA201801259009

- Difficulty date: January 22, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 3,012 hours, 1,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD GALLEY SERVICE DOOR EXIT SIGN BROKEN.   REPLACED  SIGN ASSEMBLY IAW AMM 33-51-01-960-802,  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
